Affordable Access

Access to the full text

Singular Functions in the Problem of the Weighted Number of Integer Points on Multidimensional Hyperboloids of Special Form

Authors
  • Pachev, U. M.1
  • Dokhov, R. A.1
  • 1 Kabardino-Balkar State University, Nalchik, 360004, Russia , Nalchik (Russia)
Type
Published Article
Journal
Mathematical Notes
Publisher
Pleiades Publishing
Publication Date
Jan 01, 2019
Volume
105
Issue
1-2
Pages
265–279
Identifiers
DOI: 10.1134/S0001434619010292
Source
Springer Nature
Keywords
License
Yellow

Abstract

The paper is devoted to the application of the circle method to the problem of an asymptotics of the weighted number of integer points on multidimensional hyperboloids of a special form. We prove the convergence and positivity of the singular series and obtain an asymptotic formula for the singular integral of this problem. Earlier, only estimates for the singular integral were known.

Report this publication

Statistics

Seen <100 times